# SDR FDEA202008242000

- Difficulty date: August 24, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N886FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41065
- Aircraft time: 31,750 hours, 5,174 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147W866022
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BULK CARGO COMPARTMENT FLOOR PANEL ATTACHMENT STRINGER FOUND CRACK    AT STATION 1958 RBL 41.5. LOWER BULK CARGO COMPARTMENT FLOOR PANEL ATTACHMENT STRINGER AT STATION 1958   RBL 41.5 REPAIR CARRIED OUT AS PER B777 SRM 53-70-53-2R FIGURE 202 REPAIR 2. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
